Alert archive / Missouri / Tornado Warnings in 2014
Tornado Warning 26, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Sep 1, 2014, 7:10 PM CDT for Cedar County, Polk County, Missouri. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2014, 7:10 PM CDT (00:10 UTC)
- Expired
- Sep 1, 2014, 7:47 PM CDT
- In force
- 37 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Cedar County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 7:18 PM CDT | HAIL 1.75 | 5 Nne Stockton, MO | GOLF BALL SIZED HAIL REPORTED NEAR INTERSECTION OF HIGHWAY J AND COUNTY ROAD 900. |
| Sep 1, 7:24 PM CDT | FUNNEL CLOUD | 4 N Fair Play, MO | SPOTTER SEES FUNNEL CLOUD TO HIS NORTH. HE IS LOCATED 4 MILES NORTH OF FAIR PLAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 1, 5:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2037 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
778
WFUS53 KSGF 020010
TORSGF
MOC039-167-020100-
/O.NEW.KSGF.TO.W.0026.140902T0010Z-140902T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
CENTRAL POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 PM CDT
* AT 709 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR STOCKTON...AND MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ARNICA...BEARCREEK...BOLIVAR...DUNNEGAN...FAIR PLAY...MASTERS...
STOCKTON AND UMBER VIEW HEIGHTS.
THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE...STOCKTON LAKE AND
STOCKTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3778 9334 3754 9339 3764 9390 3779 9387
TIME...MOT...LOC 0010Z 281DEG 36KT 3769 9377
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
SCHAUMANN4 follow-up statements
085
WWUS53 KSGF 020023
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT MON SEP 1 2014
MOC039-167-020100-
/O.CON.KSGF.TO.W.0026.000000T0000Z-140902T0100Z/
CEDAR MO-POLK MO-
723 PM CDT MON SEP 1 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK AND
SOUTHEASTERN CEDAR COUNTIES UNTIL 800 PM CDT...
AT 719 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STOCKTON...AND MOVING EAST AT 40 MPH. LAW
ENFORCEMENT HAS REPORTED A ROTATING WALL CLOUD WITH THIS STORM NEAR
STOCKTON.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ARNICA...BEARCREEK...BOLIVAR...DUNNEGAN...FAIR PLAY...MASTERS...
STOCKTON AND UMBER VIEW HEIGHTS.
THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE...STOCKTON LAKE AND
STOCKTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3779 9381 3778 9334 3754 9339 3763 9385
TIME...MOT...LOC 0022Z 281DEG 36KT 3768 9367
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
SCHAUMANN469
WWUS53 KSGF 020027
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT MON SEP 1 2014
MOC039-167-020100-
/O.CON.KSGF.TO.W.0026.000000T0000Z-140902T0100Z/
CEDAR MO-POLK MO-
727 PM CDT MON SEP 1 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK AND
SOUTHEASTERN CEDAR COUNTIES UNTIL 800 PM CDT...
AT 724 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHWEST OF FAIR PLAY...AND MOVING EAST AT 35
MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BEARCREEK...BOLIVAR...DUNNEGAN...FAIR PLAY AND MASTERS.
THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE...STOCKTON LAKE AND
STOCKTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3762 9379 3775 9376 3778 9334 3754 9339
TIME...MOT...LOC 0027Z 283DEG 32KT 3767 9365
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
SCHAUMANN865
WWUS53 KSGF 020040
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT MON SEP 1 2014
MOC039-020050-
/O.CAN.KSGF.TO.W.0026.000000T0000Z-140902T0100Z/
CEDAR MO-
740 PM CDT MON SEP 1 2014
...THE TORNADO WARNING FOR SOUTHEASTERN CEDAR COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3778 9334 3754 9339 3761 9362 3766 9362
3766 9361 3776 9362
TIME...MOT...LOC 0040Z 283DEG 32KT 3764 9351
$$
MOC167-020100-
/O.CON.KSGF.TO.W.0026.000000T0000Z-140902T0100Z/
POLK MO-
740 PM CDT MON SEP 1 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK COUNTY UNTIL
800 PM CDT...
AT 738 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FAIR PLAY...AND MOVING EAST AT 35 MPH. THIS STORM
HAS A HISTORY OF PRODUCING FUNNEL CLOUDS.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BOLIVAR...DUNNEGAN AND FAIR PLAY.
THIS WARNING ALSO INCLUDES POMME DE TERRE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3778 9334 3754 9339 3761 9362 3766 9362
3766 9361 3776 9362
TIME...MOT...LOC 0040Z 283DEG 32KT 3764 9351
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
SCHAUMANN143
WWUS53 KSGF 020047
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 PM CDT MON SEP 1 2014
MOC167-020055-
/O.CAN.KSGF.TO.W.0026.000000T0000Z-140902T0100Z/
POLK MO-
747 PM CDT MON SEP 1 2014
...THE TORNADO WARNING FOR CENTRAL POLK COUNTY IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3778 9334 3754 9339 3761 9362 3766 9362
3766 9361 3776 9362
TIME...MOT...LOC 0045Z 283DEG 32KT 3763 9346
$$
BOXELLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 1, 5:54 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Sep 1, 5:54 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT Mon Sep 1 2014
.SHORT TERM...(This Evening through Tuesday)
Issued at 214 PM CDT MON SEP 1 2014
The potential for severe storms late this afternoon and tonight
still remains somewhat unclear. An outflow boundary from earlier
storms had initially pushed into east-central Oklahoma and northern
Arkansas. This boundary is now retreating to the north and was
located from near Ponca City, OK to just north of Fayetteville, AR.
To the north of this boundary, the airmass has remained fairly
stable from southwestern Missouri into the eastern Ozarks. There
is also a synoptic frontal boundary in place from northwestern OK
into northeastern MO. The atmosphere ahead of this front was only
weakly unstable across northern and central MO. A weak surface wave
was also noted on this boundary across western OK.
As we head into late this afternoon and early this evening, short
wave energy currently across the central High Plains will continue
to shift east towards our region. As this happens, that outflow
boundary will continue to shift north while the synoptic front
nudges south. We are expecting convective initiation starting late
this afternoon...potentially on both of these features. We may see a
window of supercell potential across southeastern KS and
northeastern OK where strong instability will exist (south of that
retreating outflow boundary). Any supercells will tend to slowly
move east-southeast. Large hail would be the primary threat with
any supercells. We have left a limited tornado threat in as a low
level jet develops this evening along with the potential for some
backing of surface winds with that surface wave. Any remaining
boundaries will also have to be watched for a low level vorticity
source...especially if supercells tended to track along them
(versus crossing them).
Speaking of that low level jet, convection will really begin to
blossom later this evening as this feature interacts with the front
and possibly that outflow boundary. This should begin to shut the
window for supercells but open the door for training line segments
and convective clusters. There will still be the potential for some
damaging wind gusts and perhaps a brief spin-up with any line
segments bowing to the east. Otherwise, heavy rainfall will be the
main concern as we get into later this evening and overnight.
The front is expected to slow down significantly late this evening
and stall across southern Missouri for much of the overnight
hours. As the front slides into the Ozarks, it is expected to
become oriented parallel to the upper level meridional flow.
This parallel alignment will work to slow the southern
progression of the front and allow showers and storms that develop
to move over the same locations for much of the overnight hours.
Additionally, that 30-35kt low level jet will begin to nose into
southwestern Missouri between 00z and 06z and feed very moist Gulf
air into the Ozarks. Forecast precipitable water values climb to
around 2 inches overnight. This will make for very efficient
rainfall production for showers and storms overnight. The right
entrance region of an upper level jet streak will also help to
produce deep layer lift across the area, only acting to enhance
the potential for heavy rainfall potential.
By early Tuesday morning the 925-850MB fronts will become the
focus for heavy rainfall as they settle across the I-44 corridor.
Current expectations are for 2-3 inches of rainfall with locally
higher amounts exceeding 4 inches in some areas.
The 925/850MB fronts will finally begin to shift south and east of
the region heading into Tuesday afternoon...taking the heaviest
rains with them.
.LONG TERM...(Tuesday Night through Monday)
Issued at 214 PM CDT MON SEP 1 2014
The upper level pattern is expected to change little through the
middle of the week with a flat ridge remaining over the southern
half of the CONUS. Despite the departing cold front from Tuesday,
some additional shortwaves are expected to move through the flat
upper level flow and interact with the continuing southerly flow
from the Gulf. This will allow for some lingering chances for
showers and storms through Wednesday afternoon.
A brief period of upper level ridging will limit the chances for
precipitation for the remainder of the week as the upper level
pattern begins to shift.
By early Saturday morning, the upper level pattern will become
more northwesterly as the upper level ridge shifts westward and
slides another front through the region.
The ridge will shift eastward once again on Sunday into Monday
behind Saturday's cold front.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1252 PM CDT MON SEP 1 2014
A temporary lull in shower and thunderstorm activity can be
expected for much of this afternoon with VFR prevailing. We will
continue to see brisk and gusty southerly winds this afternoon. We
are then expecting more thunderstorm development from late this
afternoon into this evening with periods of thunderstorms
overnight. MVFR and brief reductions to IFR can be expected with
these storms. The thunderstorms are then expected to end sometime
early Tuesday morning. We may see residual low clouds behind the
departing storms.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 549 PM CDT MON SEP 1 2014
After a break from late morning through much of the afternoon,
thunderstorms started to redevelop around 21z along the frontal
boundary from southeast Kansas into central Missouri. The
thunderstorms in the vicinity of the front will continue to grow
in coverage and strength during the early stages of the 00z TAFS
with general line movement to the south through the mid to late
evening and overnight. While VFR conditions are expected outside
of the convection, MVFR to IFR conditions can be expected within
the convection. Heavy rain will be likely as PW values will be
nearing 2.00 in. Thunderstorm coverage should diminish towards morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Tuesday morning FOR MOZ055>058-066>071-
077>083-088>096-098-101>103.
KS...FLASH FLOOD WATCH through Tuesday morning FOR KSZ073-097-101.
&&
SHORT TERM...Schaumann/Hatch
LONG TERM...Hatch
AVIATION...LindenbergHazardous weather outlook, Sep 1, 12:51 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1251 PM CDT MON SEP 1 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1251 PM CDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... HEAT INDEX VALUES MAY APPROACH THE MIDDLE TO UPPER 90S THIS AFTERNOON. ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO THE EVENING HOURS ACROSS SOUTHEASTERN KANSAS INTO SOUTHWESTERN AND CENTRAL MISSOURI. INITIALLY A FEW SUPERCELLS MAY DEVELOP BEFORE TRANSITIONING INTO LINE SEGMENTS AND STORM CLUSTERS LATER THIS EVENING AND OVERNIGHT. THE MAIN THREAT WITH ANY INITIAL SUPERCELL THUNDERSTORMS WILL BE DAMAGING WIND GUSTS UP TO 60 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. THERE WILL BE A VERY LIMITED THREAT OF AN ISOLATED TORNADO OR TWO ACROSS SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI DURING THE EARLY EVENING HOURS. AS STORMS TRANSITION TO LINE SEGMENTS AND CLUSTERS...DAMAGING STRAIGHT LINE WINDS OVER 60 MPH WILL BE THE PRIMARY SEVERE THREAT. THERE IS A VERY LIMITED THREAT FOR AN ISOLATED BRIEF TORNADO WITH ANY EASTWARD BOWING LINE SEGMENTS. OTHERWISE...THE MAIN HAZARDS OVERNIGHT WILL BE TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. FLASH FLOODING WILL BE POSSIBLE OVER AREAS THAT SEE MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT. IF YOU HAVE OUTDOOR PLANS LATE THIS AFTERNOON AND THIS EVENING...MONITOR WEATHER CONDITIONS CLOSELY AND BE PREPARED TO SEEK SAFE SHELTER WHEN STORMS APPROACH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING FRONT WILL BRING A GOOD CHANCE FOR PERIODIC THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. AREAS OF HEAVY RAINFALL WITH A RISK FOR LOCALIZED FLASH FLOODING WILL BE POSSIBLE TUESDAY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S WILL BE POSSIBLE ON A DAILY AFTERNOON BASIS WEDNESDAY THROUGH SATURDAY. ANOTHER FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Sep 1, 1:52 PM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 3 NW DUNCAN 37.31N 92.73W
09/01/2014 WEBSTER MO PUBLIC
MULTIPLE TREES AND LIMBS DOWN WITH MINOR ROOF DAMAGE TO
HOME. TIME ESTIMATED BASED ON RADAR.
&&
JSSLocal storm report, Sep 1, 7:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL NECK CITY 37.26N 94.44W
09/01/2014 E1.00 INCH JASPER MO 911 CALL CENTER
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 59 min |
| Sep 1, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk, St. Clair | 20 min |
| Sep 1, 9:30 PM CDT | Areal Flood Advisory | SGF | Cedar, Dallas, Hickory, Polk, St. Clair, Vernon | 6 hr |
| Sep 1, 10:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 41 min |
| Sep 1, 10:54 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 51 min |
| Sep 1, 11:22 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 38 min |
| Sep 1, 11:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 37 min |
| Sep 2, 12:06 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 26 min |
| Sep 2, 1:31 AM CDT | Special Weather Statement | SGF | Lawrence | 29 min |
| Sep 2, 5:05 AM CDT | Special Weather Statement | SGF | Newton | 25 min |
| Sep 2, 6:12 AM CDT | Areal Flood Advisory | SGF | Barry | 6 hr |
Nearby
Tornado Warnings in Missouri, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.